# SDR CALA0800301

- Difficulty date: March 27, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD WET AREA BETWEEN FLOORBEAM 328 & 344 LBL 46 CRACKED AT CLIP NUT HOLE.  REMOVED & REPLACED INTERCOSTAL BETWEEN STATIONS 328 & 344 LBL 46 IAW SRM 51-40-02.
